It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


MrClean-
I know that is miserable. I've tried things at home like putting a small massager under my legs to help me go to sleep when the RLS is bad. It kind of helps take my mind off of it.

I put it kind of under the calf muscles so that it affects both legs. The bad thing is that it's noisy and when you fall asleep, you move around and then your legs aren't laying on it anymore, but it has helped me in the past to at least get to sleep and stay asleep for a while.

I'm sure the RLS will eventually go away. Aren't there some kind of natural remedies somewhere out there for that? I've heard that vitamin K and potassium are good to use for leg cramps, I wonder if it would help with RLS?? Worth a try maybe?

Take Care-
Lezlee
I just wanted to pop in and offer my support and kuddos. I have seen first hand how a loved one suffers from an addiction and how hard it is to go thourgh withdrawal.

Mr. Clean, I think your body is rebelling because it doesn't have the opiates. It's learning something new, how to survive without being addicted to something. Gradually your tiredness will be replaced by energy.

Your tiredness is a natural reaction to not getting proper sleep at night. I also think your loss of energy during the day is because your body is still going through withdrawal. Think of it like this, have you ever had a really bad cold and two weeks later you finally feel like yourself? Well your body is just trying to spring back to it's normal self, it is going to take time but you are going to feel wonderful when it is done repairing itself. The body is amazing, give it time.

Just think how great you are going to feel as time goes by. I just wanted to say I am proud of you for not giving up.
[QUOTE=cram315]I just wanted to pop in and offer my support and kuddos. I have seen first hand how a loved one suffers from an addiction and how hard it is to go thourgh withdrawal.

Mr. Clean, I think your body is rebelling because it doesn't have the opiates. It's learning something new, how to survive without being addicted to something. Gradually your tiredness will be replaced by energy.

Your tiredness is a natural reaction to not getting proper sleep at night. I also think your loss of energy during the day is because your body is still going through withdrawal. Think of it like this, have you ever had a really bad cold and two weeks later you finally feel like yourself? Well your body is just trying to spring back to it's normal self, it is going to take time but you are going to feel wonderful when it is done repairing itself. The body is amazing, give it time.

Just think how great you are going to feel as time goes by. I just wanted to say I am proud of you for not giving up.[/QUOTE]

thanks, I know my body has to recover. I just wish it would do it a little faster :) I've been in front of my computer this whole time I should probly get out for a bit





All times are GMT -7. The time now is 10:14 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!